Open Access
Translator Disclaimer
December 2005 Analytic smoothing effect for solutions to Schrödinger equations with nonlinearity of integral type
T. Ozawa, K. Yamauchi, Y. Yamazaki
Osaka J. Math. 42(4): 737-750 (December 2005).

Abstract

We study analytic smoothing effects for solutions to the Cauchy problem for the Schrödinger equation with interaction described by the integral of the intensity with respect to one direction in two space dimensions. The only assumption on the Cauchy data is the weight condition of exponential type and no regularity assumption is imposed.

Citation

Download Citation

T. Ozawa. K. Yamauchi. Y. Yamazaki. "Analytic smoothing effect for solutions to Schrödinger equations with nonlinearity of integral type." Osaka J. Math. 42 (4) 737 - 750, December 2005.

Information

Published: December 2005
First available in Project Euclid: 21 July 2006

zbMATH: 1095.35045
MathSciNet: MR2195991

Rights: Copyright © 2005 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.42 • No. 4 • December 2005
Back to Top